Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 29, pp. 9-18 (2013)

Some results for cyclic nonlinear contractive mappings in metric spaces

Mohammad D. Al-Khaleel, Alaa Awad, and Sharifa Al-Sharif

Yarmouk University

Abstract: See full text of the paper.

Keywords: fixed point, cyclic operator

Classification (MSC2000): 27H10; 46T99, 54H25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2014–2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition